MathSciNet Relay Station
MathSciNet bibliographic data
MR602889 (82e:30072) 30H05 (46E20 47B35)
Luecking, Daniel H. Inequalities on Bergman spaces. Illinois J. Math. 25 (1981), no. 1, 1–11.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement